JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NON-EXISTENCE OF LIGHTLIKE SUBMANIFOLDS OF INDEFINITE KAEHLER MANIFOLDS ADMITTING NON-METRIC π-CONNECTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NON-EXISTENCE OF LIGHTLIKE SUBMANIFOLDS OF INDEFINITE KAEHLER MANIFOLDS ADMITTING NON-METRIC π-CONNECTIONS
Jin, Dae Ho;
  PDF(new window)
 Abstract
In this paper, we study two types 1-lightlike submanifolds M, so called lightlike hypersurface and half lightlike submanifold, of an indefinite Kaehler manifold admitting non-metric -connection. We prove that there exist no such two types 1-lightlike submanifolds of an indefinite Kaehler manifold admitting non-metric -connections.
 Keywords
non-metric -connection;lightlike hypersurface;half lightlike submanifold;
 Language
English
 Cited by
 References
1.
N. S. Ageshe and M. R. Chafle, A semi-symmetric non-metric connection on a Riemannian manifold, Indian J. Pure Appl. Math. 23 (1992), no. 6, 399-409.

2.
M. Ahmad and A. Haseeb, Hypersurfaces of an almost r-paracontact Riemannian manifold endowed with a quarter-symmetric non-metric connection, Kyungpook Math. J. 49 (2009), no. 3, 533-543. crossref(new window)

3.
A. Barman, On a type of quarter-symmetric non-metric $\phi$-connection on a Kenmotsu manifold, Bull. Math. Analy. Appl. 4 (2012), no. 3, 1-11.

4.
K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Acad. Publishers, Dordrecht, 1996.

5.
K. L. Duggal and D. H. Jin, Half-lightlike submanifolds of codimension 2, Math. J. Toyama Univ. 22 (1999), 121-161.

6.
K. L. Duggal and D. H. Jin, Null curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientific, 2007.

7.
K. L. Duggal and B. Sahin, Differential Geometry of Lightlike Submanifolds, Frontiers in Mathematics, Birkhauser, 2010.

8.
A. Friedmann and J. A. Schouten, Uber die Geometric der halbsymmetrischen Ubertragung, Math. Z. 21 (1924), no. 1, 211-223. crossref(new window)

9.
S. Golab, On semi-symmetric and quarter-symmetric connections, Tensor (N.S.) 29 (1975), no. 3, 249-254.

10.
D. H. Jin, Screen conformal lightlike real hypersurfaces of an indefinite complex space form, Bull. Korean Math. Soc. 47 (2010), no. 2, 341-353. crossref(new window)

11.
D. H. Jin, Lightlike real hypersurfaces with totally umbilical screen distributions, Commun. Korean Math. Soc. 25 (2010), no. 3, 443-450. crossref(new window)

12.
D. H. Jin, Geometry of screen conformal real half lightlike submanifolds, Bull. Korean Math. Soc. 47 (2010), no. 4, 701-714. crossref(new window)

13.
D. H. Jin, Real half lightlike submanifolds with totally umbilical properties, J. Korean Soc. Math. Educ. Ser. B Pure Appl. Math. 17 (2010), no. 1, 51-63.

14.
D. H. Jin, Real half lightlike submanifolds of an indefinite Kaehler manifold, Commun. KoreaD. H. Jinn Math. Soc. 26 (2011), no. 4, 635-647. crossref(new window)

15.
D. H. Jin, Lightlike submanifolds of a semi-Riemannian manifold with a semi-symmetric non-metric connection, J. Korean Soc Math. Edu. Ser. B Pure Appl. Math. 19 (2012), no. 3, 211-228. crossref(new window)

16.
D. H. Jin, Einstein lightlike hypersurfaces of a Lorentz space form with a semi-symmetric non-metric connection, Bull. Korean Math. Soc. 50 (2013), no. 4, 1367-1376. crossref(new window)

17.
D. H. Jin, Einstein half lightlike submanifolds of a Lorentzian space form with a semisymmetric non-metric connection, J. Inequal. Appl. 2013 (2013), 403, 13 pp. crossref(new window)

18.
D. H. Jin and J. W. Lee, A classification of half lightlike submanifolds of a semi- Riemannian manifold with a semi-symmetric non-metric connection, Bull. Korean Math. Soc. 50 (2013), no. 3, 705-717. crossref(new window)

19.
J. Nikic and N. Pusic, A remakable class of natural metric quarter-symmetric connection on a hyperbolic Kaehler space, Conference "Applied Differential Geometry: General Relativity"-Workshop "Global Analysis, Differential Geometry, Lie Algebras", 96-101, BSG Proc., 11, Geom. Balkan Press, Bucharest, 2004.

20.
N. Pusic, On quarter-symmetric metric connections on a hyperbolic Kaehler space, Publ. de l' Inst. Math. 73(87) (2003), 73-80. crossref(new window)

21.
A. A. Shaikh and S. K. Jana, On quarter symmetric metric connections on a (k,m)- contact metric manifolds, Commun. Fac. Sci. Univ. Ank. Series A1 55 (2006), no. 1, 33-45.

22.
S. Yadav and D. L. Suthar, A quart symmetric non-metric connection in a generalized co-symmpletic manifolds, Glob. J. Sci. Fron. Res. 11 (2011), no. 9, 1-7.

23.
E. Yasar, A. C. Coken, and A. Yucesan, Lightlike hypersurfaces in semi-Riemannian manifold with semi-symmetric non-metric connection, Math. Scand. 102 (2008), no. 2, 253-264.